Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on a transplantation theorem of Kanjin and multiple Laguerre expansions

Author: S. Thangavelu
Journal: Proc. Amer. Math. Soc. 119 (1993), 1135-1143
MSC: Primary 42B15
MathSciNet review: 1195488
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By applying a transplantation theorem of Kanjin, a multiplier theorem and a Cesáro summability result are proved for multiple Laguerre expansions. In the one-dimensional case an improved version of the multiplier theorem is obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B15

Retrieve articles in all journals with MSC: 42B15

Additional Information

PII: S 0002-9939(1993)1195488-1
Article copyright: © Copyright 1993 American Mathematical Society